Some restricted lindenbaum theorems equivalent to the axiom of choice

Logica Universalis 1 (1):183-199 (2007)
.  Dzik [2] gives a direct proof of the axiom of choice from the generalized Lindenbaum extension theorem LET. The converse is part of every decent logical education. Inspection of Dzik’s proof shows that its premise let attributes a very special version of the Lindenbaum extension property to a very special class of deductive systems, here called Dzik systems. The problem therefore arises of giving a direct proof, not using the axiom of choice, of the conditional . A partial solution is provided.
Keywords axiom of choice  consequence operation  deductive theory  Dzik system  equilateral consequence operation  extremal consequence operation  Lindenbaum  punctiliousness  saturated theory
Categories (categorize this paper)
DOI 10.1007/s11787-006-0009-0
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,570
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

43 ( #103,589 of 1,938,443 )

Recent downloads (6 months)

4 ( #155,197 of 1,938,443 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.